# SDR 05FDEA02460

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 83,432 hours, 25,025 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PER FLIGHT CREW DEBRIEF (EMP 66912).  ON INITIAL GEAR EXTENSION, DID NOT GET GREEN LIGHT FOR NLG ON THE PRIMARY LANGING GEAR INDICATION.  CHANGED THE BULBS FOR THE NLG GREEN IND.  THEN GOT THE NLG GREEN INDICATION, AND HAD A NORMAL LANDING.  PERFORMED FUNCTIONAL TEST IAW MM 31-12-04-2 PAR 5.  OPS CHECK NORMAL AT THIS TIME.  DUE TO FLIGHT CREW REMOVED AND REPLACED BULBS OF THE PRIMARY NOSE LANDING GEAR IND.
